# SDR MWEA97284

- Difficulty date: April 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N205ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47601
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Bs 579-610
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECT, FS 579 TO 610 LONG 27L TO 27R INTERNAL DOUBLER CORRODED BEYOND LIMITS.  MAINT FAB AND INSTALLED REPAIR IAW SRM 53-01 PG 1.
